These hay fever tablets contain Cetirizine Hydrochloride/ Cetirizine Dihydrochloride as an active ingredient to protect your body from allergy symptoms caused by pollen, skin allergies, dust/mould allergies, or pet allergies.
Product descriptionAllergy & Hayfever Relief Tablets Cetirizine 30 Days
These 30 Day Allergy & Hayfever Relief tablets can be used by adults and children (6 years and up) to prevent and treat allergic conditions such as hay fever and treat allergic reactions that affect the skin. These tablets are specially formulated to provide allergy relief and soothe sore, itchy eyes rashes and hives.
This can be used by adults and children above 6 years, making this an ideal hay fever medication or general antihistamine for the whole family.
How Does Allergy & Hayfever Relief Tablets Work?
These tablets contain Cetirizine Hydrochloride/ Cetirizine Dihydrochloride as active ingredients.
These hay fever tablets can help provide fast, much-needed relief from allergic reactions such as;
- Watery eyes
- Running or blocked nose.
How to take
30 Days Allergy and Hayfever Relief Cetirizine Tablets:
- Adults and children over 6 years: The usual dose is one tablet once daily
- Patients with liver or kidney problems: Swallow whole with a glass of water. Do not exceed the daily dose
- These tablets are not intended for children under the age of 6 years
Do not take 30 Days Allergy and Hayfever Relief Cetirizine Tablets if:
- You are hypersensitive (allergic) to cetirizine or any other antihistamine or any of the other ingredients of Cetirizine Tablets.
- You are breast-feeding.
Take special care with Cetirizine Tablets if:
- You have ever had liver or kidney problems. In this case please consult a pharmacist or your doctor, as your daily dose may need to be reduced.
- Pregnancy: If you are pregnant or likely to become pregnant, ask your doctor or pharmacist for advice before taking any medicine.
- Driving and using machines: These tablets might make you feel drowsy; if you are affected, do not drive or operate any tools or machines.
Important information about some of the ingredients of Cetirizine Tablets:
This medicine contains lactose. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicinal product.
Alcohol should be avoided while taking these tablets since the effects of alcohol may be increased (e.g. increased drowsiness and lack of co-ordination).
Please inform your doctor or pharmacist if you are taking or have recently taken any other medicines, even those not prescribed.
Hayfever Relief Cetirizine Tablets
Each Cetirizine 10mg Tablet contains 10 mg of the active ingredient cetirizine hydrochloride/Dyhydrochloride.